Hello doctor I am. Hypertension from 5 years I used to take telsar 80 betacap tr40 amlopin 5 recently 10 days back my pulse was high my cardiologist gave me telsartan am 80/5 and concor 5 I checked my bp yesterday it was 120/80 I hope my pulse is also down and feel lightheadedness only mornings my doctors said it would go away as your body gets used to the med was just taking an advice thanks doctor.
Check your pulse when you feel lightheaded. This can be done using an electronic blood pressure machine, or simply feeling pulsations on your wrist. If your pulse is 60 or more, you should be alright.
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Hypertension treatment